# SDR QXEA2016111700731

- Difficulty date: November 8, 2016
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 37,426 hours, 39,266 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 85329514101
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LOWER SURROUND STRUCTURE EDGE BEAM PN 85329514 HAS EVIDENCE OF CORROSION. REMOVED DOOR SILL PLATE PN 85329515-103 REF SRM 51-41-05-00-01. INSTALLED DOOR SILL PLATE PN 85329515-103 REF SRM 51-41-05-00-01. REMOVED EDGE BEAM PN 85329514 REF SRM 51-42-05-02-01. INSTALLED NEW EDGE BEAM PN 85329514-101 REF DWG 85329511 REV D. LOCATED & DRILLED FASTENER HOLES COMMON TO EDGE BEAM PN 85329514 AT FWD EMERGENCY EXIT DOOR SURROUND, Y71.2 TO X94.8, REF SRM 51-40-07-02-01.
